MathSciNet Relay Station
MathSciNet bibliographic data
MR1867249 53C12 (57R30 57R32 58H15)
El Kacimi Alaoui, A.; Guasp, G.; Nicolau, M. On deformations of transversely homogeneous foliations. Topology 40 (2001), no. 6, 1363–1393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement